# SDR AALA202411146201

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 28,619 hours, 11,134 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ATL DUE TO THE FLIGHT CREW REPORTING YELLOW HYDRAULIC SYSTEM LOW LEVEL ECAM MESSAGE. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT ATL WITHOUT FURTHER INCIDENT. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
